Sub-Elliptic Boundary Value Problems for Quasilinear Elliptic Operators
MetadataShow full metadata
Classical solvability and uniqueness in the Ho¨lder space C2+α(Ω) is proved for the oblique derivative problem aij(x)Diju + b(x, u, Du) = 0 in Ω, ∂u/∂R = ϕ(x) on ∂Ω in the case when the vector field R(x) = (R1(x), ... , Rn(x)) is tangential to the boundary ∂Ω at the points of some non-empty set S ⊂ ∂Ω, and the nonlinear term b(x, u, Du) grows quadratically with respect to the gradient Du.
CitationPalagachev, D. K., & Popivanov, P. R. (1997). Sub-elliptic boundary value problems for quasilinear elliptic operators. Electronic Journal of Differential Equations, 1997(01), pp. 1-12.
This work is licensed under a Creative Commons Attribution 4.0 International License.